# SDR CA961216026

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B-99
- Engine: Pwa PT6A27
- System (JASC): 3242 · Brake
- Part: Brake Assembly
- Part number: 03016200
- Condition: Frozen
- Location: Mlg
- Component: Cleveland
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BRAKES FROZE ON LANDING. APPARENTLY THE OPERATOR USES CLEVELAND BRAKES IN SUMMER AND BF GOODRICH IN WINTER AS CLEVELAND BRAKES FREEZE UP TOO EASY. IN THIS CASE THEY CAME OFF TOO LATE IN SEASON.
